Transactions of the Society of Instrument and Control Engineers
Online ISSN : 1883-8189
Print ISSN : 0453-4654
ISSN-L : 0453-4654
Approximation of Cascade and Feedback Structured Systems by Mullis-Roberts Algorithm
Tsutomu NOHARAShigeyuki HOSOEMasami ITO
Author information
JOURNAL FREE ACCESS

1988 Volume 24 Issue 6 Pages 589-595

Details
Abstract
In this paper a method for constructing a reduced order model retaining the internal structure of original high order cascade and feedback structured systems is derived by Mullis-Roberts algorithm.
A reduced order model obtained here is the optimal approximation in the sense that it minimizes the curvilinear integral of the squared norm of an approximation error at the unit circle of z plane. The algorithm for obtaining the reduced order models are described.
One feature of the proposed algorithm is that it is possible to compute reduced order models of each subsystem independently. The stability of the reduced order model is not always guaranteed. However, the rusults of numerical computations showed that the reduced order systems remain stable for almost all randomly selected examples and approximate the input-output behavior of original systems fairly well.
Content from these authors
© The Society of Instrument and Control Engineers (SICE)
Previous article Next article
feedback
Top